|
Automorphism groups of the algebra of finite-valued functions preserving a partition of the set Ek
S. A. Lapshov
Received: 06.06.1986
Citation:
S. A. Lapshov, “Automorphism groups of the algebra of finite-valued functions preserving a partition of the set Ek”, Mat. Zametki, 42:6 (1987), 873–885; Math. Notes, 42:6 (1987), 980–986
Linking options:
https://www.mathnet.ru/eng/mzm5052 https://www.mathnet.ru/eng/mzm/v42/i6/p873
|
Statistics & downloads: |
Abstract page: | 237 | Full-text PDF : | 91 | First page: | 1 |
|